# SDR AALA20120214ORD02

- Difficulty date: February 14, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N636AM
- Make and model: Boeing 757223
- Aircraft serial: 24594
- Aircraft time: 65,609 hours, 23,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF WHEN POWER APPLIED FIRST CLASS EMERGENCY LIGHTS CAME ON UNCOMMANDED AND WENT OUT DURING GEAR RETRACTION.  REPLACED BATTERY PACK M10798.
